Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kopps

new here. got acne and MPB..

Hi there, I´m a 25y/o male. Long time lurker on these boards but just joined.. I´ve had acne for ten years and have been losing my hair for five. I recently got my blood work checked by an endocrinologist, who said hormone levels were normal.

I went on accutane when I was 15. It turned my face blue/red/yellow, but didn´t cure it. I´ve tried all sorts of antibiotics. Now I´ve still got pretty bad acne and lost a substantial amount of hair. Does anyone know if there could be a correlation? Would going on a second round of accutane worsen the hairloss?

Cheers :)

Edited by kopps

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×